# SDR SWAA2022030227804

- Difficulty date: January 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 55,101 hours, 26,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY NUTPLATE STRIP AT BS 794 TO 801 RBL 21 HAS CORROSION UNDER NUTPLATES / NO LIMIT'S PER SRM REPAIR BY REPLACMENT. REMOVED AND REPLACED DAMAGED NUT PLACE STRAP IAW SRN 51-40-02 AND DRAWING #146A0081.
